RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1151–1157 (Mi zvmmf1649)  

This article is cited in 2 scientific papers (total in 2 papers)

Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids

A. N. Zyl, P. P. Matus

Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (808 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1109–1115

Bibliographic databases:

UDC: 519.633.6
MSC: Primary 65M06; Secondary 65M12, 65M15, 35K15
Received: 23.03.1998

Citation: A. N. Zyl, P. P. Matus, “Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1151–1157; Comput. Math. Math. Phys., 39:7 (1999), 1109–1115

Citation in format AMSBIB
\Bibitem{ZylMat99}
\by A.~N.~Zyl, P.~P.~Matus
\paper Efficient high-order accurate finite-difference schemes for multidimensional parabolic equations on nonuniform grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1151--1157
\mathnet{http://mi.mathnet.ru/zvmmf1649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711785}
\zmath{https://zbmath.org/?q=an:0970.65095}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1109--1115


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1649
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii, “Difference schemes on irregular grids for equations of mathematical physics with variable coefficients”, Comput. Math. Math. Phys., 41:3 (2001), 379–391  mathnet  mathscinet  zmath
    2. Zhang L.Y., Sun Z.Z., “A second-order linearized difference scheme on nonuniform meshes for nonlinear parabolic systems with Dirichlet boundary value conditions”, Numer Methods Partial Differential Equations, 19:5 (2003), 638–652  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:77
    References:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019